Sufficient statistics for the brownian sheet
Séminaire de probabilités de Strasbourg, Volume 27 (1993), pp. 44-52.
@article{SPS_1993__27__44_0,
     author = {Brockhaus, Oliver},
     title = {Sufficient statistics for the brownian sheet},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {44--52},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {27},
     year = {1993},
     zbl = {0787.60102},
     mrnumber = {1308552},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1993__27__44_0/}
}
TY  - JOUR
AU  - Brockhaus, Oliver
TI  - Sufficient statistics for the brownian sheet
JO  - Séminaire de probabilités de Strasbourg
PY  - 1993
DA  - 1993///
SP  - 44
EP  - 52
VL  - 27
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1993__27__44_0/
UR  - https://zbmath.org/?q=an%3A0787.60102
UR  - https://www.ams.org/mathscinet-getitem?mr=1308552
LA  - en
ID  - SPS_1993__27__44_0
ER  - 
%0 Journal Article
%A Brockhaus, Oliver
%T Sufficient statistics for the brownian sheet
%J Séminaire de probabilités de Strasbourg
%D 1993
%P 44-52
%V 27
%I Springer - Lecture Notes in Mathematics
%G en
%F SPS_1993__27__44_0
Brockhaus, Oliver. Sufficient statistics for the brownian sheet. Séminaire de probabilités de Strasbourg, Volume 27 (1993), pp. 44-52. http://www.numdam.org/item/SPS_1993__27__44_0/

[1] O. Brockhaus, Der Zusammenhang zwischen Suffizienter Statistik und Drift beim Brownschen Blatt, Diplomarbeit, Universität Bonn (1992).

[2] E.B. Dynkin, Sufficient Statistics and extreme points, Annals of Probability 6, 705-730 (1978). | MR | Zbl

[3] H. Föllmer, Phase transition and Martin boundary, Séminaire de Probabilités IX, Lecture Notes in Mathematics 465, 305-317, Springer (1975). | Numdam | MR | Zbl

[4] H. Föllmer, Martin Boundaries on Wiener Space, Diffusion Processes and Related Problems in Analysis, volume I, Editor M.Pinsky, Progress in Probability 22, 3-16, Birkhäuser (1991). | MR | Zbl

[5] T. Jeulin, M. Yor, Une décomposition non-canonique du drap brownien, Séminaire de Probabilités XXVI, Lecture Notes in Mathematics 1526, 322-347, Springer (1992). | Numdam | MR | Zbl